# SDR UPS96421698

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 2160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND A HOLE IN WEB AT STA 2160 LT LOWER SIDE IN BULK CARGO COMPARTMENT.  REMOVED DAMAGED SECTION OF WEB AND REPAIRED WEB ACC TO SRM 51-40-02.
